Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have headaches, breast pain, vomiting, dizziness. Have PCOS. Prescribed femilon. Help?

hi, i have PCOS and my doctor prescribed me Femilon21 for 6 month after 3 months i went to my family doctor she said Familon is bad medicine for you so she prescribed Krimson35.I have Migrane also after taking Krimson35 i have got headache , breast pain,little bit bleeding from vegina,vommiting,giddiness also.My question is which tablet is suitable for PCOS??
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your symptoms are minor side effects of the medication for which you need not worry unless they are severe enough.
Krimson 35 is OC pill which helps in downregulation in clomifene citrate resistant cases usually given to PCOS women.
So, continue taking medications for atleast 3 months .
Keep a check on your weight as well.
Hope this helps.
Dr Nilofer
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor